Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

I am having fever after the replacement of my Mirena

I am having outpatient surgery next week to replace my Mirena, after having it fitted 6 weeks ago and now I have a fever? I orginally got the Mirena 6 weeks ago. After 2 weeks I couldn t find the strings. I went in for an exam and the doctor couldn t find it either so I went in for an ultrasound . It showed that it had moved and needs replaced. Leaving it where it is will possibly cause my bleeding and cramping infefinitely. Over the past week, I have noticed feeling nauseus, cramps different than normal, foul smelling bloody discharge, severe vomiting for an entire afternoon and now I have a low grade fever of about 100 degrees F. Should I call the doctor or just wait until my surgery next week? Thank you.
Asked On : Fri, 25 Mar 2011
Answers:  1 Views:  212
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN 's  Response
Your coil seems to be embedded into the uterus.There is definite infection esp with foul smelling discarge and fever.You shouldnt wait till next week.You need another ultrasound to see if there is any perforation and antibiotics.
Answered: Fri, 25 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor